| Model Number |
IPN000325 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the "unable to refill" alarm occurred during use on a patient and the intra-aortic balloon pump (iabp) stopped working.When the hospital staff restarted the device, it worked normally.Therefore, they decided to continue using the pump with monitoring.There was no report of patient complications, serious injury or death.
Additional Manufacturer Narrative
(b)(4).The reported complaint of iabp unable to refill is not able to be confirmed.No part has been returned to teleflex chelmsford for in vestigation.The root cause of the complaint is undetermined.If a sample is returned later, an investigation of the sample will be performed.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
Event or Problem Description